# SDR GTIA020126

- Difficulty date: February 24, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND LEFT AFT LAVATORY SMOKE DETECTOR TEST PANEL FAILED.  OPS CHECK.  REMOVED AND REPLACED LEFT AFT SMOKE DETECTOR.  OPS CHECK GOOD.  (M)
